# SDR IPXA201906052806

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 33,139 hours, 23,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3841
- Condition: Dented
- Location: Bs 239
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3 - LH FUSELAGE NOSE SECTION SKIN AT STA 239, W.L. 210 REMOVED FASTNERS COMON TO DENT, ROTO PROBED HOLES REPLACED FASTNERS, RESTORED FINISHES PER E0 B757-5330-72670-A
